# SDR DXTA200802832

- Difficulty date: February 1, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N975QS
- Make and model: Cessna 750
- Aircraft serial: 7500175
- Aircraft time: 6,272 hours, 3,764 cycles
- Engine: Allsn AE3007C
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DID NOT RETRACT AFTER TAKEOFF.  THE NOSE GEAR LIGHT AND THE GEAR UNSAFE LIGHT REMAINED ON WITH THE GEAR HANDLE IN THE UP POSITION. JACKED AC AND SERVICED NLG STRUT IAW MM CH 12-10-38. PERFORMED SEVERAL GEAR EXTENSION AND RETRACTIONS. NO DEFECTS NOTED. GEAR SWINGS DONE IAW MM 32-30-00.
